# SDR UIEA2023071000747

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 65B02634110
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND MAIN DECK CGO FLOOR BEAM CAP CORROSION STA 2360 RBL 3.( 1. REMOVED DAMAGE PARTS IAW 51-40-02-0G-0 REV98. 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV98 AND BOEING DWG NO. 65B02634 SH 22 REV 4 AND DNG NO 65B06161 SH2 REV E, DWG NO. 65B38754 SH 8 REV A & DWG 65B06154 SH 1 REV4. 3. JOB COMPLETED AND CONDITION CHK NORMAL. )
